# SDR YENA200518

- Difficulty date: February 16, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 9,317 hours, 3,352 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 4282
- Condition: Malfunctioned
- Location: Cabin
- Part time: 6,454 hours, 2,241 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 300 F3, SMELLED AN ELECTRIC TYPE OF ODOR IN MAIN CABIN, AROUND SEAT 11B.  CLEARED AREA, INVESTIGATION DONE, NOTHING FOUND, ODOR PERSISTED.  TURNED OFF LIVE TV FROM CABIN & COCKPIT.  DURING DESCENT F1 REPORTED ODOR SEEMED STRONGER.  UNABLE TO LOCALIZE PROBLEM.  DECLARED EMERGENCY.  ON GROUND ACCOMPLISHED INFO NOTICE 2004T023TR, NO DEFECTS NOTED.  ACCOMPLISHED CIDS SYSTEM CHECK, NO DEFECTS NOTED.  PRECAUTIONARY LIVE TV PLACED ON MEL 25-22-03.  LATER MEL WAS CLEARED UPON ACCOMPLISHMENT OF LIVE TV, OPERATIONAL CHECK PER AMM 23-39-00 AND NO FAULTS NOTED.  REPLACED SEBS AT SEAT 11B AND 12B AND MEL WAS CLEARED.  SEAT 11B SEB OFF S/N 4282 T/T 6564 H 2241 C, SEAT 12B SEB OFF S/N 3775 T/T 8586 H 3014 C.
